Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 1, Pages 53-61
http://dx.doi.org/10.1155/S016117120100446X

Statistical applications for equivariant matrices

Department of Statistics, King Saud University, P.O. Box 2459, Riyadh 11451, Saudi Arabia

Received 24 November 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. H. Alkarni, “Statistical applications for equivariant matrices,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 1, pp. 53-61, 2001. https://doi.org/10.1155/S016117120100446X.